Elliot Tonkes
Solutions to a perturbed critical semilinear equation concerning the $N$-Laplacian in $\Bbb R^{N}$

Comment.Math.Univ.Carolinae 40,4 (1999) 679-699.

Abstract:The aim of this paper is to study the existence of variational solutions to a nonhomogeneous elliptic equation involving the $N$-Laplacian $$ - \Delta _N u \equiv - div (|\nabla u|^{N-2} \nabla u) = e(x,u) + h(x) \text { in } \Omega $$ where $u \in W_0^{1,N}(\Bbb R^{N})$, $\Omega $ is a bounded smooth domain in $\Bbb R^{N}$, $N \geq 2$, $e(x,u)$ is a critical nonlinearity in the sense of the Trudinger-Moser inequality and $h(x) \in (W_0^{1,N})^*$ is a small perturbation.

Keywords: variational methods, elliptic equations, critical growth
AMS Subject Classification: 35J20, 35J60, 35J65